A member asked:
Disclaimer

why do i wake up most mornings with a headache and blurred eyes. don't know if this has anything to do with it or not but the right side of the back of my neck hurts a lot and it pops?

2 doctor answers
Dr. Charlene Sojico
40 years experience Pediatrics
Just to be on the: Safe side, see your doctor to rule out neurologic causes, tumor or possibly diabetes mellutus.Your doctor will do a comprehensive history and physical and order some blood tests and diagnostic test like MRI or cat scan. May refer you to specialist if necessary.
Answered on Oct 5, 2020
6
6 thanks
Dr. Mitchell Cohn
34 years experience Pain Management
Several thoughts: Neuro eval is warranted because of combo of neurologic symptoms.Must rule out serious causes.If none found, consider osteopathic (do) eval.Your do, esp if manipulative medicine specialist, can do all tests md's do but is also trained in hands-on osteopathic diagnosis.Cranial bone, vertebral, rib, even sacroiliac dysf can cause these symptoms, too, though most md's don't know it.Manipulation may fix.
Answered on Feb 13, 2019
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Paul Velt
Dr. Paul Velt answered
41 years experience Diagnostic Radiology
Sinus disease: Many of the symptoms sound as if you have sinus issues or mastoid sinus disease. You didn't specify what the MRI was for but if it covered the head it ... Read More
2
2 thanks
A 18-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Headache: This can be a referred pain from your sinuses, i see you have allergies and these can cause sinus prtoblems. You need to manage your allergies better ... Read More
A 46-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
MOH: Patients who use acute medications excessively to alleviate headache are at risk for developing moh (medication overuse headache) secondary to the chr ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month